MathSciNet Relay Station
MathSciNet bibliographic data
MR1937613 37B10 (11K50 37A45 39A70 47B39 81Q10)
Adamczewski, B.; Damanik, D. Linearly recurrent circle map subshifts and an application to Schrödinger operators. Ann. Henri Poincaré 3 (2002), no. 5, 1019–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement